# SDR FDEA201606111949

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: NCA604458
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACM COMPARTMENT, STA 595 BULKHEAD, HORIZONTAL STIFFENER, 3RD FROM BOTTOM, OTBD EDGE IS CRACKED.  FABRICATED NEW STIFFENER NCA6044-58 IN REF TO DWG NCA6044.
